# SDR 2013FA0000261

- Difficulty date: April 1, 2013
- Submitted: May 3, 2013
- Operation: General aviation
- Aircraft: N8033B
- Make and model: Cessna 172
- Aircraft serial: 29833
- Aircraft time: 4,511 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 4972
- Condition: Failed
- Location: Fuel Tank
- Part time: 2,500 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: O

## Discrepancy

PILOT MADE A PERCAUTIONARY LANDING DUE TO A ROUGH RUNNING ENGINE.  PILOT CHECKED FUEL AND HEARD A "WOOSHING" SOUND WHEN OPENING THE RT TANK FUEL CAP.  PILOT THOUGHT HE CORRECTED A VENTING PROBLEM, TOOKOFF, ACFT LOST POWER ON CLIMB OUT.  INVESTIGATION REVEALED PLUGGED FUEL SYS MAIN VENT LINE, PLUGGED VENT INTERCONNECT LINE AT LEFT TANK AND A RESTRICTED RT TANK VENTED FUEL CAP, PN C156003-0101
